# SDR DALA2019032501894

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 53,842 hours, 36,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INFLATION CABLE PINS OUT OF PLACE. REPLACED SLIDE ON CARD #5211-4002. SLIDE, EVAC, FO OFF 97-2561-9-0003 03149 ON 97-2561-9-0003 02527. (LP1000901)
